Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Goldie conditions in finite normalizing extensions

Author: Charles Lanski
Journal: Proc. Amer. Math. Soc. 79 (1980), 515-519
MSC: Primary 16A34; Secondary 16A26
MathSciNet review: 572292
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a finite normalizing extension of a ring R. If M is an S module, then M has finite uniform dimension if and only if it has finite uniform dimension when considered as an R module. Consequently, when S is a right Goldie ring, R is also a right Goldie ring. Conversely, if R is a semiprime right Goldie ring and S is a prime ring, then S is a Goldie ring. Finally, when both S and R are semiprime right Goldie rings, the quotient ring of R embeds in the quotient ring of S.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34, 16A26

Retrieve articles in all journals with MSC: 16A34, 16A26

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society